JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Quasi-Baer and p.q.-Baer Modules
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 2,  2009, pp.255-263
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.2.255
 Title & Authors
On Quasi-Baer and p.q.-Baer Modules
Basser, Muhittin; Harmanci, Abdullah;
  PDF(new window)
 Abstract
For an endomorphism of R, in [1], a module is called -compatible if, for any and , ma
 Keywords
quasi-Baer modules;p.q.-Baer modules;Armendariz modules;skew polynomial modules;
 Language
English
 Cited by
 References
1.
S. Annin, Attached Primes Under Skew Polynomial Extensions, Preprint. crossref(new window)

2.
M. Baser and A. Harmanci, Reduced and p.q.-Baer Modules, Taiwanese J. Math., 11(2007), 267-275.

3.
M. Baser and M. T. Kosan, On Quasi-Armendariz Modules, Taiwanese J. Math., 12(2008), 573-582.

4.
G. F. Birkenmeier, J. Y. Kim, J. K. Park, Polynomial extensions of Baer and quasi-Baer rings, J. Pure Appl. Algebra, 159(2001), 24-42.

5.
G. F. Birkenmeier, J. Y. Kim, J. K. Park, Principally quasi-Baer rings, Comm. Algebra, 29(2001), 639-660. crossref(new window)

6.
G. F. Birkenmeier, J. Y. Kim, J. K. Park, On Polynomial extensions of principally quasi-Baer rings, Kyungpook Math. J., 40(2000), 247-253.

7.
W. E. Clark, Twisted matrix units semigroup algebras, Duke Math. J., 34(1967), 417-424. crossref(new window)

8.
Y. Hirano, On annihilator ideals of a polynomial ring over a noncommutative ring, J. Pure Appl. Algebra, 168(2002), 45-52. crossref(new window)

9.
T. K. Lee and Y. Zhou, Reduced Modules, Rings, modules, algebras and abelian groups, Lecture Notes in Pure and Appl. Math., 236(2004), 365-377.

10.
B. Stenstrom, Rings of Quotients, Springer(Berlin), 1975.

11.
H. Tominaga, On s-unital rings, Math. J. Okoyama Univ., 18(1976), 117-134.